Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 1, Pages 33–44 (Mi mz11372)  

This article is cited in 3 scientific papers (total in 3 papers)

On the Structure of Medial Divisible $n$-Ary Groupoids

S. S. Davidov

Yerevan State University

Abstract: It is proved that a finitely generated medial divisible $n$-ary groupoid is a medial $n$-ary quasigroup, and each medial divisible $n$-ary groupoid is a homomorphic image of a medial $n$-ary quasigroup.

Keywords: $n$-ary groupoid, divisible groupoid, medial groupoid, $n$-ary quasigroup.

DOI: https://doi.org/10.4213/mzm11372

Full text: PDF file (484 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:1, 29–38

Bibliographic databases:

UDC: 517
Received: 07.09.2016
Revised: 05.04.2017

Citation: S. S. Davidov, “On the Structure of Medial Divisible $n$-Ary Groupoids”, Mat. Zametki, 104:1 (2018), 33–44; Math. Notes, 104:1 (2018), 29–38

Citation in format AMSBIB
\Bibitem{Dav18}
\by S.~S.~Davidov
\paper On the Structure of Medial Divisible $n$-Ary Groupoids
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 1
\pages 33--44
\mathnet{http://mi.mathnet.ru/mz11372}
\crossref{https://doi.org/10.4213/mzm11372}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3833481}
\elib{https://elibrary.ru/item.asp?id=35276448}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 1
\pages 29--38
\crossref{https://doi.org/10.1134/S0001434618070040}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000446511500004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054357801}


Linking options:
  • http://mi.mathnet.ru/eng/mz11372
  • https://doi.org/10.4213/mzm11372
  • http://mi.mathnet.ru/eng/mz/v104/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Cheremushkin, “Medialnye cilno zavisimye $n$-arnye operatsii”, Diskret. matem., 32:2 (2020), 112–121  mathnet  crossref  mathscinet
    2. A. V. Litavrin, “Podsistemy i avtomorfizmy nekotorykh konechnykh magm poryadka $k+k^2$”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 20:4 (2020), 457–467  mathnet  crossref
    3. A. Rattana, R. Chinram, “Applications of neutrosophic n-structures in n-ary groupoids”, Eur. J. Pure Appl Math., 13:2 (2020), 200–215  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:204
    Full text:5
    References:18
    First page:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021